# SDR MASA200600706

- Difficulty date: March 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,119 hours, 2,243 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5001 MEM - SLATS FAULT STATUS MESSGE.  CONTRACT MX DEFERRED SLAT SKEW DETECTION SYSTEM.  MX RESECURED CONNECTOR.
